Taking pills and having cramps in lower back, tender breast and other premenstrual syndrome signs. Is it due to pill?
User rating for this question
Hi. I stopped taking the pill for a couple of months and started again 3 weeks ago. I didn't wait until I got my period before I started the pill again. 3 weeks in to taking the pill I have period cramps in lower back and front, tender breasts and all other Pms signs but no period. I'm not pregnant and I am wondering whether this is due to not waiting until I had my period before taking the pill again?
Posted Tue, 26 Nov 2013 in Women's Health
Answered by Dr. Rakhi Tayal 36 minutes later
Brief Answer: Due to cycle disturbance. Detailed Answer: Hello, Thanks for trusting us with your health concern. The period like symptoms that you are having with no bleeding is likely to be due to a minor disturbance in your cycle rhythm. You should have waited for your periods before starting with the pills again. Now you can continue taking the pills as scheduled. The periods are likely to happen in the pill free period. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal.
Follow-up: Taking pills and having cramps in lower back, tender breast and other premenstrual syndrome signs. Is it due to pill? 1 hour later
Thankyou! Just what I thought. Ive started taking vitamin B tablets whilst taking the pill, should I increase the dose to two tablets until i get to the pill free period to help with the tiredness/no energy?
Answered by Dr. Rakhi Tayal 3 hours later
Brief Answer: Double dose of vitamin B complex will not help. Detailed Answer: Hello. Thanks for writing again. Taking a double dose of vitamin B complex will not help you much. Rather you can take supplements like green tea or echinacea to fight with the tiredness. Hope my answer is helpful. If you do not have any clarifications, you can close the discussion and rate the answer. Wish you good health. Regards